# SDR AALA20001333

- Difficulty date: August 12, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT ESCAPE PATH LIGHTS IN AFT CABIN INOPERATIVE.  REPAIRED LIGHT STRIP WIRE IN AFT AREA.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
